Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fell off the wagon Hugh

Posted by sigismund on August 17, 2018, at 22:07:08

In reply to Re: Fell off the wagon, posted by Hugh on August 17, 2018, at 9:39:13

>t started to cause terrible insomnia

Do you think you could have avoided that by adjusting the dose? Or by taking less to begin with?

OA used lot of Baclofen, didn't he?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sigismund thread:1100230
URL: http://www.dr-bob.org/babble/20180728/msgs/1100423.html